|    Login    |    Register

The Neumann Problem for the Cauchy-Riemann Complex. (AM-75), Volume 75

(Paperback)


Publishing Details

Full Title:

The Neumann Problem for the Cauchy-Riemann Complex. (AM-75), Volume 75

Contributors:

By (Author) Gerald B. Folland
By (author) Joseph John Kohn

ISBN:

9780691081205

Publisher:

Princeton University Press

Imprint:

Princeton University Press

Publication Date:

29th January 1973

Country:

United States

Classifications

Readership:

Professional and Scholarly

Fiction/Non-fiction:

Non Fiction

Dewey:

515.353

Physical Properties

Physical Format:

Paperback

Number of Pages:

156

Dimensions:

Width 152mm, Height 229mm

Weight:

227g

Description

This book is based on the notes from lectures given by the second author at Princeton University in the year 1970-71, which were subsequently expanded and revised by the first author.

See all

Other titles by Gerald B. Folland

See all

Other titles from Princeton University Press